A Symplectic Fixed Point Theorem on ... .
Mathematische Zeitschrift, Tome 203 (1990) no. 3, pp. 535-552
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1990__203_3_174146,
author = {Yong-Geun Oh},
title = {A {Symplectic} {Fixed} {Point} {Theorem} on ... .},
journal = {Mathematische Zeitschrift},
pages = {535--552},
year = {1990},
volume = {203},
number = {3},
zbl = {0701.58013},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__203_3_174146/}
}
Yong-Geun Oh. A Symplectic Fixed Point Theorem on ... .. Mathematische Zeitschrift, Tome 203 (1990) no. 3, pp. 535-552. http://geodesic.mathdoc.fr/item/MZ_1990__203_3_174146/